Repositório Institucional da Universidade de Aveiro > Departamento de Matemática > MAT - Artigos >
 Generalized retarded integral inequalities
Please use this identifier to cite or link to this item http://hdl.handle.net/10773/4137

title: Generalized retarded integral inequalities
authors: Ferreira, R.A.C.
Torres, D.F.M.
keywords: Global existence
Integral inequalities
Retarded differential equations
Retarded inequalities
Time delay
issue date: 2009
publisher: Elsevier
abstract: We prove some new retarded integral inequalities. The results generalize those in [Y.G. Sun, On retarded integral inequalities and their applications, J. Math. Anal. Appl. 301 (2) (2005) 265-275]. © 2008 Elsevier Ltd. All rights reserved.
URI: http://hdl.handle.net/10773/4137
ISSN: 0893-9659
source: Applied Mathematics Letters
appears in collectionsMAT - Artigos

files in this item

file description sizeformat
[118]Generalized retarded integral inequalities.pdf360.06 kBAdobe PDFview/open
Restrict Access. You can Request a copy!

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! RCAAP OpenAIRE DeGóis
ria-repositorio@ua.pt - Copyright ©   Universidade de Aveiro - RIA Statistics - Powered by MIT's DSpace software, Version 1.6.2